Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Criteria for a Blaschke quotient to be of uniformly bounded characteristic


Author: Shinji Yamashita
Journal: Proc. Amer. Math. Soc. 93 (1985), 618-620
MSC: Primary 30D50; Secondary 30D45
DOI: https://doi.org/10.1090/S0002-9939-1985-0776190-X
MathSciNet review: 776190
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Criteria for a quotient $ {B_1}/{B_2}$ of Blaschke products $ {B_1}$ and $ {B_2}$ to be of uniformly bounded characteristic are proposed in terms of interpolating sequences.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30D50, 30D45

Retrieve articles in all journals with MSC: 30D50, 30D45


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1985-0776190-X
Keywords: Blaschke product, interpolating sequence, normal meromorphic function, function of uniformly bounded characteristic
Article copyright: © Copyright 1985 American Mathematical Society